Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What should I do as my index finger is lightly numb and no strength left after insulin injection in the middle arm vein ?

injections I used a insulin 31 AAAAAAA seringe on my right middle arm vein and I think I missed but since then my index finger has very lightly become numb and I have no strength in it what can I do?
Asked On : Fri, 3 Feb 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
Your problem looks like some extrvasation of your injecton . Dont worry it usually subsides in few days but you have to watch for any coplour change sweling or pain in that limb and if it occurs you have to consult the nearby physician to rule out a cellulitis . otherwise it not a big problem
Take care
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor